# SDR DALA2016012300537

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION BS 674 BETWEEN LONGERON 30 RT AND 29 RT AT FUSELAGE SKIN. REPAIR FUSELAGE SKIN AT BS 674 BETWEEN LONGERON 30 RT AND 29 RT WAS ACCOMPLISHED IAW ER/A 541626-14, REV ORIGINAL.
